# SDR COMA9710373

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF E-6 INSPECTION, THE FUSELAGE LOWER SKIN WAS FOUND CORRODED AT FRAMES NR 21, 22 AND 23.  THREE SEPARATE REPAIRS WERE PERFORMED.  THE DAMAGE AT FRAMES 21 AND 22 WERE REPAIRED PER SRM 53-00-01, FIGURE 202.  THE DAMAGE AT FRAME 23 WAS REPAIRED PER AERODESIGN REPORT NR 1896-1, REV A 2-7-97, AND ADDENDUM TO 1896-1, 8-20-97.
